# SDR ASOA02367

- Difficulty date: June 24, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE CENTER ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REINSTALLED THE ANGLES FROM THE TOP AND BOTTOM OF THE BEAM TO COMPLY WITH HFEC INSPECTION WHICH WAS COMPLETED.  NO CRACKS WERE FOUND.  MAINTENANCE WILL REPAIR THE CRACKED CENTER ENGINE SUPPORT BEAM IAW REO 601R-53-61-345.  (M)
